# SDR RRXA98424

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH WITH GEAR DOWN SPOILER PRESS READS ABOUT 2600 PSI THEN DROPS TO 2400 PSI, DECREASING TO 2000 PSI.  TIGHTNED B-NUT TOP OF ACCUMULATOR AND BLED SPOILER RESERVOIR SYSTEM PRESS CK NORMAL ON GROUND.  DURING 5 MIN  DURATION OF PUMP RUNNING NOTICED SYSTEM PRESS GAUGE IN COCKPIT DROPPED BELOW 2800 PSI.  REMOVED AND REPLACED SYS PRESS TRANSMITTER, NO HELP.  REMOVED AND REPLACED SPOILER PUMP.  LK CK GOOD BUT PROBLEM REMAINS SEE ITEM 3.  SPOILER PRESS DROPS FROM 3000 PSI TO AS LOW AS 2400 PSI.  REMOVED AND REPLACED SPOILER RESERVOIR IAW MM 27-61-1, LK CK OK.  REMOVED AND REPLACED CASE DRAIN AND PRESS SYS FILTER-SYSTEM OP AND LK CKS OK.
